# SDR DALA2024031103205

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,561 hours, 25,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1380 S26-27r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 AA/AD 03 CRACKS WERE FOUND OF: 1) 1.400 IN. 2) 0.100 IN. AND 3) 0.180 IN. LENGTH ON FRAME STA 1380 INNER CHORD BTW STRINGER 27 RH AND 26 RH AT AFTER CARGO COMPARTIMENT (IN REFERENCE JOB# 027- 0001. CARD. 5311-01217-03). CORRECTIVE ACTION: SUMMARY OF NRC 00075: FRAME STA 1380 INNER CHORD BTW STRINGER 27 RH AND 26 RH AT AFTER CARGO COMPARTIMENT WAS REPAIRED PER ER/A 616236-14 RE. ORIGINAL SECTION I: PERMANENT REPAIR. (0236401)
